# SDR EPUA20190510001

- Difficulty date: May 2, 2019
- Submitted: May 11, 2019
- Operation: Air carrier
- Aircraft: N4112K
- Make and model: Piper PA-31-350
- Aircraft serial: 318353006
- Aircraft time: 33,182 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Damaged
- Location: Pilot Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, S
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS THAT THE AUTOPILOT ANNUNCIATOR LIGHTS BEGAN FLASHING, WENT OUT AND THEN THE AUTOPILOT TURNED OFF.  THE DG PORTION OF THE HSI FROZE ON A HEADING OF 065 AND THEN PILOT REPORTS A SMELLED SOMETHING LIKE BURNT RUBBER OR ELECTRICAL.  MAINTENANCE INSPECTED AIRCRAFT AND DETERMINED THAT THE AUTOPILOT COMPUTER HAD SHORTED OUT DUE TO WATER DAMAGE FROM LEAKING DOOR SEAL FROM THE PILOT DOOR.  REPLACEMENT OF BOTH THE AUTOPILOT COMPUTER AND PILOT DOOR SEAL WERE COMPLETED IN ORDER TO REMEDY THIS SITUATION.
